MAUDE Adverse Event Report: ARTHREX, INC. BONE TAP, CANNULATED, 4.5MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. BONE TAP, CANNULATED, 4.5MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number BONE TAP, CANNULATED, 4.5MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on 12/14/2022 by a sales representative via sems that an ar-8956c-45t bone tap snapped off while trying to back out of the bone.Case involvement, device broke during use.

Brand Name
BONE TAP, CANNULATED, 4.5MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16086684
Report Number1220246-2023-06015
Device Sequence Number17794702
Product Code LXH
UDI-Device Identifier00888867055728
UDI-Public00888867055728
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBONE TAP, CANNULATED, 4.5MM
Device Catalogue NumberAR-8956C-45T
Device Lot Number032240
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Initial Report FDA Received Date01/03/2023
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown